# SDR AALA20180613003

- Difficulty date: June 13, 2018
- Submitted: June 17, 2018
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 12,805 hours, 6,123 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240001
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 DOOR DAMPER HAS LOW PRESSURE. SERVICED L1 DOOR DAMPER PER AMM LIMITS.
